# SDR AALA202108248996

- Difficulty date: August 23, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 27,035 hours, 11,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT SERVICE DOOR EXIT SIGN COVER LOOSE. REMOVED AND REPLACED AFT RIGHT SERVICE DOOR EXIT SIGN LIGHT ASSEMBLY PER AMM 33-51-01.
